# SDR SWIA20240418324

- Difficulty date: March 24, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N838SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15469
- Aircraft time: 7,988 hours, 7,179 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR HAS EVIDENCE OF LIGHTNING STRIKE DAMAGE ON UPPER SKIN BETWEEN RIB 8 AND 9 AND APPROXIMATELY AN INCH AND A HALF FROM THE TRAILING EDGE    (C-CHECK RO 4/17/2024)   REPAIRED LIGHTNING DAMAGE ON RH ELEVATOR UPPER SKIN REF.  CRJ 900 SRM 55-21-01-201-001-A01. OMPLIED WITH TASK CARD 51-900-1002-SKY.
